Semiparametric stochastic volatility modelling using penalized splines

Langrock R, Michelot T, Sohn A, Kneib T (2014)
Comput Stat 30(2): 517-537.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Publishing Year
PUB-ID

Cite this

Langrock R, Michelot T, Sohn A, Kneib T. Semiparametric stochastic volatility modelling using penalized splines. Comput Stat. 2014;30(2):517-537.
Langrock, R., Michelot, T., Sohn, A., & Kneib, T. (2014). Semiparametric stochastic volatility modelling using penalized splines. Comput Stat, 30(2), 517-537.
Langrock, R., Michelot, T., Sohn, A., and Kneib, T. (2014). Semiparametric stochastic volatility modelling using penalized splines. Comput Stat 30, 517-537.
Langrock, R., et al., 2014. Semiparametric stochastic volatility modelling using penalized splines. Comput Stat, 30(2), p 517-537.
R. Langrock, et al., “Semiparametric stochastic volatility modelling using penalized splines”, Comput Stat, vol. 30, 2014, pp. 517-537.
Langrock, R., Michelot, T., Sohn, A., Kneib, T.: Semiparametric stochastic volatility modelling using penalized splines. Comput Stat. 30, 517-537 (2014).
Langrock, Roland, Michelot, Théo, Sohn, Alexander, and Kneib, Thomas. “Semiparametric stochastic volatility modelling using penalized splines”. Comput Stat 30.2 (2014): 517-537.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar